Communications in Mathematical Physics

Reduction of constrained mechanical systems and stability of relative equilibria

Charles-Michel Marle

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 174, Number 2 (1995), 295-318.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104275295

Mathematical Reviews number (MathSciNet)
MR1362167

Zentralblatt MATH identifier
0859.70012

Subjects
Primary: 58F05
Secondary: 70H05: Hamilton's equations

Citation

Marle, Charles-Michel. Reduction of constrained mechanical systems and stability of relative equilibria. Comm. Math. Phys. 174 (1995), no. 2, 295--318. https://projecteuclid.org/euclid.cmp/1104275295


Export citation